# SDR 07FDEA00610

- Difficulty date: February 27, 2007
- Submitted: February 28, 2007
- Operation: Air carrier
- Aircraft: N617FE
- Make and model: Doug MD-11
- Aircraft serial: 48748
- Aircraft time: 40,017 hours, 9,077 cycles
- System (JASC): 3242 · Brake
- Part: Brake
- Condition: Separated
- Location: Nr 1
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TIRE CHANGE, FOUND THAT NR 1 BRAKE COMING APART REMOVED AND REPLACE NR 1 BRAKE PER AMM 32-43-01-4.  OPS AND LEAK CHECK GOOD.
